MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL

ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL
Catalog Number 508-40-101
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint - the glenoid set screw broke off at the threading when being implanted.Surgeon felt the taper of the glenopsphere was engaged and not in jeopardy.Surgeon felt removing components to replace would cause more damage than leaving the broken screw.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00929; 508-32-103, s801 - device cracked/broke, primary surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21339781
Report Number1644408-2025-00088
Device Sequence Number14415278
Product Code PHX
UDI-Device Identifier00888912144490
UDI-Public00888912144490
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number508-40-101
Device Lot Number875C1449A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown